EconPapers    
Economics at your fingertips  
 

UTILITY MAXIMIZATION UNDER MODEL UNCERTAINTY IN DISCRETE TIME

Marcel Nutz

Mathematical Finance, 2016, vol. 26, issue 2, pages 252-268

Date: 2016
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/mafi.2016.26.issue-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:bla:mathfi:v:26:y:2016:i:2:p:252-268

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2016-10-22
Handle: RePEc:bla:mathfi:v:26:y:2016:i:2:p:252-268